A Random Riemannian Metric for Probabilistic Shortest-Path Tractography

2015

Conference Paper

ei

pn


Author(s): Hauberg, S. and Schober, M. and Liptrot, M. and Hennig, P. and Feragen, A.
Book Title: 18th International Conference on Medical Image Computing and Computer Assisted Intervention
Volume: 9349
Pages: 597-604
Year: 2015
Series: Lecture Notes in Computer Science

Department(s): Empirical Inference, Probabilistic Numerics
Research Project(s): Probabilistic Numerics
Bibtex Type: Conference Paper (inproceedings)

DOI: 10.1007/978-3-319-24553-9_73
Event Name: MICCAI 2015
Event Place: Munich, Germany
State: Published
Attachments: PDF

BibTex

@inproceedings{Haubergetal15,
  title = {A Random Riemannian Metric for Probabilistic Shortest-Path Tractography},
  author = {Hauberg, S. and Schober, M. and Liptrot, M. and Hennig, P. and Feragen, A.},
  booktitle = {18th International Conference on Medical Image Computing and Computer Assisted Intervention},
  volume = {9349},
  pages = {597-604},
  series = {Lecture Notes in Computer Science},
  year = {2015}
}